Every couple of years I have seizures then my Dr wants to try something new or ups the dosage. The meds I'm on now are making me dizzy and off balance
My Daily Medicine List
1- Dilantin ((Brand Name) caps 400mg. Per day
2- Lamictal (Brand Name) 700mg. Per day
3- Verapamil 80 mg. Per day
4- Zone gran 400mg.per day
5- Dilantin (chewable) 50mg. Per day
6- Tranxene 7.5 mg per day
7- Singular 10 mg per day (Asthma pill)
8- 2 puffs Advair 2 times per day (Asthma)
9- Sleep with BIPAP at night (improves sleep)
10- As needed to stop seizures 2mg Lorazapam
(Which is only given when I have clusters
Or a longer than normal seizure,… read more
Wolf2677, I am 59 almost 60-10/10/17. For me its been alternating medications and dosages. So far we haven't discussed surgery. Prior to my marriage seizures were about six weeks apart. I got… read more
Will it set off with excessive motion.
I have heard of this but I am afraid to shell out the money only ro have it not work. I'm waiting for it to be out a little longer so I can hear how well it works. If it works well, I would be more… read more
I had to have 2 EEGs. First one was an inpaitent EEG for 3days went no where and the hospital staff and doctors were rude as hell to me
Second on was at a diffrent hospital for only an hour and they got excatly what they needed shortly after that i was diagnosed with FLE and TLE epilepsy was put on keppra and then topamax but had to come off of those and currently on Lamictal. My offical diagnosis is Primary Generalized Epilepsy
I recall having like 3 or 4 absence seizures in a row every few… read more
I honestly don't know because at the end of my first appointment, my neurologist had me hooked up to an ambulatory EEG for 48 hours, thus I do not know at what time during that period the ambulatory… read more
if anyone is free to chat i am here
I’ve had epilepsy since the age of 2. I’m now close to 50 yrs. Of age
When I was working , I was only able to work 2nd and 3rd shifts. I was never able to wake up for early morning shifts. First time I tried to work the first shift , I was fired in 3 days , because I… read more
I was told I have Grand Mal and other Seizure Disorders one of them called Pseudoseizures . Anyone else ever hear of this? I'm told it's hard to diagnose and often gone undiagnosed or is missed. My family and I was just grasping the Grand Mal Seizures now there's more to try and sort thru?
I agree especially with MarKC - thanks for reminding me of ' non epileptic seizures' I've also heard of them being called ' pseudoseizures' too
As far as I know, I haven't had a seizure in over a year. It took me 11 months to feel like myself again after the last one. Then I had 3 months of feeling really good. Now all of a sudden the side effects (brain fog, memory, exhaustion, depression, word recall, etc.) are back. I'm trying hard not to feel like I'm backtracking and to view it as all part of the package. For those of you whose seizures are under control, do your side effects come and go?
So I'm going back to college. I start on August 11th. Here's my deal though. I've been in and out of college since I graduated in 2009 because of Epilepsy problems. I've gone to college three other times already. Also for three different things. Should have stayed with the same track I know but I'm indecisive and I get bored easily. First time I was at the community college, I was there for my AA but I had just found out that I had Epilepsy. My GPA started dropping near the end of a year and a… read more
read it write it sign it and Record it there are exceptions for our disability take an ASL class once you learn to sign you will surprise yourself how much you remember you muight find a new calling
Has anyone had side effects with certain foods, with your medications. Cause ever since I started taken lamitical I cant eat any of the spanish beans I used eat. Which is weird. It used to be fine when I ate spanish beans with rice but ever since I started taken lamitical for my seizures is that a side effect or no?
I'm on that but I'm just getting immune to every medicine 😢 I wouldn't take Felbamate